# SDR CALA2012030600163

- Difficulty date: March 6, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 44,771 hours, 15,170 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11221
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - LT FRAME AT STA 500 A CRACKED.  INSTALLED REPAIR AT LT STA 500A REF EA 5310-04716 REV C.
